# SDR MASA200600351

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,427 hours, 5,571 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6309 PHX - INBOARD SPOILER AND INBOARD SPOILERON FAULTS IN FLIGHT.  MAINTENANCE RESET.  NO FURTHER ACTION REQUIRED.
